DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Back to Search Results |
| Model Number |
0998-00-3023-64 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character restrictions, initial reporter: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during a transfer, cs300 intra-aortic balloon pump (iabp) turned off 2 times during use.There was no harm or injury reported.
Additional Manufacturer Narrative
Updated fields: b4, d9, e1(event site email), e3, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.A getinge field service engineer (fse) states the console had not been charging since my last maintenance in april 2025.During my last maintenance, the fse replaced the batteries in the cs300 console.Per the biomedical department, the cs300 had not been plugged in since the last preventive maintenance and was stored in an unsuitable room.The console had not been charged for 5 months.Once the cs300 console was properly connected, there were no more battery issues.The equipment is operating normally and holding its charge correctly.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: b3, g4.